# SDR SWIA20240508

- Difficulty date: May 8, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 47,516 hours, 31,709 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON THE CLIP ATTACHING STGR24L TO THE AFT SIDE OF THE FS1098.00 BULKHEAD. (MARKED)     (C-CHECK RO 7/17/2024)    REMOVED AND REPLACED CRACKED CLIP WITH NEW CLIP AT STGR. 24L ON THE AFT SIDE OF THE FS1098.00 BULKHEAD REF CRJ 700 SRM 51-42-06-001-001-A01,  DWG MM670-35012 REV G, DWG MM670-35192 REV NC. COMPLIED WITH 51-900-1002-SKY STRUCTURAL REPAIR(**RII**). SEE CONTINUATION FOR DETAILS.
